Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Relations between the Taylor spectrum
and the Xia spectrum


Author: Muneo Cho
Journal: Proc. Amer. Math. Soc. 128 (2000), 2357-2363
MSC (1991): Primary 47B20
DOI: https://doi.org/10.1090/S0002-9939-99-05335-6
Published electronically: December 7, 1999
MathSciNet review: 1664357
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\mathbf{ T} = (T_{1},T_{2},...,T_{n})$ be a doubly commuting $n$-tuple of $p$-hyponormal operators $T_{j}$ with unitary operators $U_{j}$ from the polar decompositions $T_{j} = U_{j}|T_{j}| \ (j=1,...,n)$. Let $\mathbf{ U} = (U_{1},...,U_{n})$ and $A = |T_{1}| \cdots |T_{n}|$. In this paper, we will show relations between the Taylor spectrum $\sigma _{T}(\mathbf{ T})$ and the Xia spectrum $\sigma _{X}(\mathbf{ U},A)$.


References [Enhancements On Off] (What's this?)

  • [1] S. K. Berberian, Approximate proper vectors, Proc. Amer. Math. Soc. 13(1962), 111-114. MR 24:A3516
  • [2] J. Bunce, The joint spectrum of commuting nonnormal operators, Proc. Amer. Math. Soc. 29(1971), 499-505. MR 44:832
  • [3] M. Ch\={o}, Spectral properties of $p$-hyponormal operators, Glasgow Math. J. 36(1994), 117-122. MR 94m:47043
  • [4] M. Ch\={o} and M. Itoh, Putnam's inequality for $p$-hyponormal operators, Proc. Amer. Math. Soc. 123(1995), 2435-2440. MR 95j:47027
  • [5] M. Ch\={o} and M. Itoh, On spectra of $p$-hyponormal operators, Integr. Equat. Oper. Th. 23(1995), 287-293. MR 96i:47041
  • [6] M. Ch\={o} and T. Huruya, Putnam's inequality for $p$-hyponormal $n$-tuples, Glasgow Math. J. 41(1999), 13-17.
  • [7] R. Curto, On the connectedness of invertible $n$-tuples, Indiana Univ. Math. J. 29(1980), 393-406. MR 81e:47035
  • [8] R. Curto, P. Muhly and D. Xia, A trace estimate for $p$-hyponormal operators, Integr. Equat. Oper. Th. 6(1983), 507-514. MR 85b:47029
  • [9] B. P. Duggal, A Putnam area inequality for the spectrum of $n$-tuples of $p$-hyponormal operators, Glasgow Math. J. to appear.
  • [10] C. R. Putnam, Commutation properties of Hilbert space operators, Springer-Verlag, 1967. MR 36:707
  • [11] J. L. Taylor, A joint spectrum for several commuting operators, J. Funct. Anal. 6(1970), 172-191. MR 42:3603
  • [12] D. Xia, On the semi-hyponormal $n$-tuple of operators, Integr. Equat. Oper. Th. 6(1983), 879-898. MR 85b:47030
  • [13] D. Xia, Spectral Theory of Hyponormal Operators, Birkhäuser 1983. MR 87j:47036

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B20

Retrieve articles in all journals with MSC (1991): 47B20


Additional Information

Muneo Cho
Affiliation: Department of Mathematics, Kanagawa University, Yokohama 221-8686, Japan
Email: m-cho@cc.kanagawa-u.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-99-05335-6
Keywords: Putnam's inequality, Taylor spectrum, Xia spectrum, generalized polar symbols
Received by editor(s): March 12, 1998
Received by editor(s) in revised form: September 18, 1998
Published electronically: December 7, 1999
Additional Notes: This research was partially supported by Grant-in-Aid Scientific Research No.09640229
Dedicated: Dedicated to Professor Jyunji Inoue on his sixtieth birthday
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society